Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 60, NWS Lubbock, TX

June 10, 2011Crosby County, Dickens County, King County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 10, 2011, 6:14 PM CDT for Crosby County, Dickens County, King County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 6:14 PM CDT (23:14 UTC)
Expired
Jun 10, 2011, 7:06 PM CDT
In force
52 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Crosby County, TX, Dickens County, TX, King County, TX

The radar

The Lubbock radar (KLBB), 84 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:47 PM CDTTSTM WND GST 70Dumont, TXTREE DAMAGE OCCURRING AND HEAVY OUTDOOR OBJECTS BEING BLOWN ABOUT. SMALL HAIL INCREASING IN SIZE. EST 70 PLUS MPH.
Jun 10, 6:55 PM CDTTSTM WND DMGDumont, TXROOF DAMAGE REPORTED ON A HOME. WIND GUSTS EST OVER 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 5:20 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3289 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WUUS54 KLUB 102314
SVRLUB
TXC107-125-269-110015-
/O.NEW.KLUB.SV.W.0060.110610T2314Z-110611T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
614 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CROSBY COUNTY IN NORTHWEST TEXAS.
  DICKENS COUNTY IN NORTHWEST TEXAS.
  WESTERN KING COUNTY IN NORTHWEST TEXAS.

* UNTIL 715 PM CDT

* AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES SOUTH OF DUMONT...OR 14 MILES EAST OF DICKENS...AND MOVING
  NORTHEAST AT 35 MPH. ANOTHER STRONG STORM WAS LOCATED JUST SOUTH
  OF CROSBYTON ALSO CAPABLE OF LARGE HAIL AND DAMAGING WINDS.  A     
  REGION OF STRONG WINDS WAS LOCATED BETWEEN CALGARY AND CAPROCK.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE  
  CROSBYTON...CAPROCK
  WHITE RIVER LAKE...RALLS...AND DICKENS.

* BOATERS ON WHITE RIVER LAKE SHOULD TAKE COVER NOW AS STRONG WINDS 
  ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3382 10126 3383 10021 3341 10036 3340 10146
TIME...MOT...LOC 2311Z 216DEG 32KT 3366 10058

$$
3 follow-up statements
972 
WWUS54 KLUB 102344
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
644 PM CDT FRI JUN 10 2011

TXC107-125-269-110015-
/O.CON.KLUB.SV.W.0060.000000T0000Z-110611T0015Z/
CROSBY TX-DICKENS TX-KING TX-
644 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KING...DICKENS AND EASTERN CROSBY COUNTIES UNTIL 715 PM CDT...

AT 640 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR DUMONT...OR 15 MILES NORTHWEST OF 
GUTHRIE...MOVING NORTHEAST AT 25 MPH.  A WIND GUST TO 55 MPH WAS 
REPORTED AT THE RALLS WEST TEXAS MESONET SITE AT 615 PM.  
FURTHERMORE AN AREA OF STRONG STORMS EXTENDS FROM DUMONT TOWARD 
RALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3382 10126 3383 10021 3350 10063 3346 10126
TIME...MOT...LOC 2343Z 211DEG 24KT 3383 10047

$$
008 
WWUS54 KLUB 102355
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
655 PM CDT FRI JUN 10 2011

TXC107-110005-
/O.CAN.KLUB.SV.W.0060.000000T0000Z-110611T0015Z/
CROSBY TX-
655 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CROSBY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 3372 10091 3382 10087 3383 10021 3357 10055
TIME...MOT...LOC 2355Z 211DEG 24KT 3390 10042

$$

TXC125-269-110015-
/O.CON.KLUB.SV.W.0060.000000T0000Z-110611T0015Z/
DICKENS TX-KING TX-
655 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KING AND NORTHERN DICKENS COUNTIES UNTIL 715 PM CDT...

AT 650 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR DELWIN...OR 13 MILES 
SOUTHWEST OF PADUCAH...MOVING NORTHEAST AT 30 MPH.  70 MPH WINDS 
WERE REPORTED IN DUMONT AROUND 645 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3372 10091 3382 10087 3383 10021 3357 10055
TIME...MOT...LOC 2355Z 211DEG 24KT 3390 10042

$$
986 
WWUS54 KLUB 110006
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
706 PM CDT FRI JUN 10 2011

TXC125-269-110016-
/O.CAN.KLUB.SV.W.0060.000000T0000Z-110611T0015Z/
DICKENS TX-KING TX-
706 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KING AND
NORTHEASTERN DICKENS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3372 10091 3382 10087 3383 10021 3357 10055
TIME...MOT...LOC 0006Z 211DEG 24KT 3396 10037

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:54 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 10, 3:54 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
354 PM CDT FRI JUN 10 2011

.SHORT TERM...
A SURFACE COLD FRONT HAS PUSHED FROM ABOUT DENVER CITY TO IDALOU
TO PADUCAH AND REST OF THE FORECAST IS STILL ON TRACK FOR EXPECTED
EVENING CONVECTION. MOST MODELS CONTINUE TO CONVECT AROUND 21 TO
22Z ON THE CAPROCK AND SHIFT CONVECTION OFF THE CAPROCK THIS
EVENING. CONVERGENCE IS MAXIMIZED ALONG THIS BOUNDARY ACROSS THE
SOUTHERN AREAS AND OVER THE ROLLING PLAINS. SURFACE INSTABILITY
HAS BEEN INCREASING TO BETWEEN 1000 AND 1500 J/KG ACROSS SOUTHERN
AREAS AND OVER THE ROLLING PLAINS WITH THE CAP ERODING FROM THE
WEST. A FEW MID LEVEL RETURNS HAVE BEEN NOTED ACROSS THE PANHANDLE
AND SOUTHWESTERN SOUTH PLAINS THUS FAR. WILL EXPECT THIS TREND TO
CONTINUE FOR THE NEXT SEVERAL HOURS AS THE UPPER LEVEL WAVE DRAWS
CLOSER.

PROSPECTS FOR CONVECTION ON SATURDAY AFTERNOON LOOK TO BE
DECREASED. A MUCH LESS DEFINED UPPER LEVEL WAVE WILL TAKE A
SIMILAR TRACK TODAYS WAVE BUT LIFT WILL BE STRONGER OVER THE
PANHANDLE AND WESTERN OKLAHOMA. SURFACE DEW POINTS WILL BE IN THE
50S OVER A MORE WIDESPREAD AREA BUT VERY WARM TEMPERATURES WILL
AGAIN LEAD TO HIGH LCLS. WILL LIMIT SLIGHT CHANCES OF CONVECTION
OVER THE EXTREME SOUTHERN AND SOUTHEASTERN TEXAS PANHANDLE. JDV

&&

.LONG TERM...
AS MENTIONED ABOVE...CHANCES FOR PRECIP OVER THE REGION FOR
SATURDAY NIGHT LOOK TO BE FAIRLY SLIM AS BETTER LIFT CONTINUES TO
PUSH NORTHEAST AWAY FROM THE REGION AND HAVE REMOVED POPS AS A
RESULT. STILL APPEARS THAT A RETURN TO HOT AND DRY CONDITIONS WILL
THEN ENSUE FOR MUCH OF NEXT WEEK. ONLY HOPE FOR A CHANGE IN THE
PATTER WILL BE BY WEDNESDAY AS THE ECMWF AND CMC BOTH CONTINUE TO
BRING A FRONT INTO THE REGION...WHILE THE 12Z GFS HAS BACKED OFF
AND HOLDS THE FRONT ACROSS THE NORTHERN PANHANDLES. ALSO HOPE THAT
THE ECMWF AND CMC CONTINUE THE TREND OF TRYING TO BUILD THE RIDGE
OVER THE WESTERN CONUS WHICH MAY FINALLY BRING US SOME NORTHWEST
FLOW. GOOD NEWS IS THAT HEIGHTS WILL DECREASE SOME TOWARDS THE END
OF NEXT WEEK WHICH SHOULD HELP TO COOL TEMPS SOMEWHAT...BUT WILL
HAVE TO WAIT AND SEE HOW THE MODELS EVOLVE SINCE THE SEEMINGLY
EVER-PRESENT RIDGE AXIS NEARBY MAY NOT SHIFT FAR ENOUGH WEST TO
REDUCE TEMPS BY MUCH.

JORDAN

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        61  93  62  97  65 /  10  20  20  10  10
TULIA         63  97  65 100  68 /  40  20  20  10  10
PLAINVIEW     62  95  67  98  68 /  40  20  20  10  10
LEVELLAND     64  98  68 100  69 /  20  20  20  10  10
LUBBOCK       65  99  70 101  70 /  30  20  20  10  10
DENVER CITY   63 100  68 102  69 /  10  20  20  10  10
BROWNFIELD    63  98  68 100  69 /  10  20  20  10  10
CHILDRESS     70  97  73 103  73 /  60  20  20  10  10
SPUR          67  98  71 102  72 /  50  20  20  10  10
ASPERMONT     72  98  74 103  74 /  50  10  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/14
Hazardous weather outlook, Jun 10, 11:11 AM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1111 AM CDT FRI JUN 10 2011

TXZ021>044-111615-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1111 AM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THE COMBINATION OF A COLD FRONT AND DRYLINE WILL BRING A CHANCE OF
THUNDERSTORMS TO MUCH OF THE REGION LATE THIS AFTERNOON AND
EVENING. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG AND EAST
OF THE INTERSTATE 27 AND HIGHWAY 87 CORRIDOR. SOME OF THESE
THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL
AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON
AND EVENING...PARTICULARLY ACROSS THE EXTREME SOUTHEASTERN TEXAS
PANHANDLE AND NORTHERN ROLLING PLAINS. OTHERWISE...THE PROBABILITY
OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 10, 4:42 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
442 PM CDT FRI JUN 10 2011

TXZ036-042-043-102245-
CROSBY-GARZA-KENT-
442 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR KENT...GARZA AND CROSBY
COUNTIES...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN CLUSTER OF STRONG THUNDERSTORM FROM NEAR POST TO
JUSTICEBURG...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
Local storm report, Jun 10, 4:45 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
445 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     2 S BROWNFIELD          33.15N 102.27W
06/10/2011  M61 MPH          TERRY              TX   MESONET

&&

EVENT NUMBER LUB1100141

LINDLEY
Local storm report, Jun 10, 4:57 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
457 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     IDALOU                  33.66N 101.68W
06/10/2011  E60 MPH          LUBBOCK            TX   CITY OFFICIAL

            CITY HALL EST GUSTS

&&

EVENT NUMBER LUB1100142

LINDLEY
Special weather statement, Jun 10, 5:42 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
542 PM CDT FRI JUN 10 2011

TXZ043-102315-
KENT-
542 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR KENT COUNTY...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 29 MILES SOUTHWEST OF JAYTON...MOVING NORTHEAST
AT 15 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
Local storm report, Jun 10, 5:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
546 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     RALLS                   33.68N 101.38W
06/10/2011  E70 MPH          CROSBY             TX   LAW ENFORCEMENT

&&

EVENT NUMBER LUB1100143

LINDLEY
Special weather statement, Jun 10, 6:06 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
606 PM CDT FRI JUN 10 2011

TXZ037-038-102330-
DICKENS-KING-
606 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR KING  AND DICKENS  COUNTIES...

AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF DICKENS...MOVING NORTHEAST AT 35
MPH.  THIS IS PART OF A LINE OF STORMS FROM PITCHFORK RANCH TO RALLS.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:08 PM CDTSevere Thunderstorm WarningLUBLynn, Terry67 min
Jun 10, 4:41 PM CDTSevere Thunderstorm WarningLUBCrosby, Hale, Lubbock49 min
Jun 10, 4:54 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn66 min
Jun 10, 5:05 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock40 min
Jun 10, 5:11 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry49 min
Jun 10, 5:34 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Hockley, Lamb, Lubbock41 min
Jun 10, 5:43 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens32 min
Jun 10, 6:33 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.